# SDR 2003FA0000977

- Difficulty date: August 23, 2003
- Submitted: September 26, 2003
- Operation: General aviation
- Aircraft: N2698J
- Make and model: Cessna 150G
- Aircraft serial: 15065698
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bushing
- Part number: 24122
- Condition: Worn
- Location: Rocker Arms
- Part time: 10 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT ROCKER ARM BUSHINGS SHOWED INDICATIONS OF EXCESSIVE WEAR.  THE PROBLEM WAS INDICATED AT THE FIRST OIL CHANGE (10 HOURS) AFTER ENGINE OVERHAUL AS BRONZE PARTICLES IN THE OIL FILTER.  THE OVERHAULED ROCKER ARMS WERE INSTALLED IN NEW MFG CYLINDERS P/N 653816 WHICH INCLUDED NEW ROCKER SHAFTS P/N 654375. THE ROCKER ARMS WERE REMOVED AND BUSHING CLEARANCE MEASURED.  THE CLEARANCES VARIED FROM .005 TO .010.  MANUFACTURER'S O/H MANUAL STATES NEW CLEARANCE AS .001 TO .0025 AND THE SERVICE LIMIT AS .004.
